Canadian Health and Care Mall: Anaphylactic Shock
Anaphylactic shock is the strong allergic reaction of immediate type which is characterized acutely by organism’s hypersensibility to repeated introduction of allergen. The term has been introduced by the physiologist Charles Richet for the first time.
Anaphylactic shock is one of the heaviest complications of medicinal allergy which in 10-20% comes to an end fatally.
Prevalence of anaphylactic shock makes 5 cases on 100 thousand people. Speed of anaphylactic shock development can make of several seconds till several hours.
Most often the sting of an insect or introduction of medicine are the reason of anaphylactic shock (most often it is penicillin, serums, sulfanilamide, vaccines and others). In rare instances anaphylactic shock develops in response to food allergens, pollen and dust. healthcaremall4youcom Canadian Health and Care Mall points out that there are various methods to avoid anaphylactic shock development or even appearance.
The symptomatology of anaphylactic shock differs in speed of pathological manifestations development which often appear already several seconds later after contact with allergen. At the same time the condition of oppressed consciousness is characteristic of the patient, arterial pressure sharply falls, there are spasms, and the involuntary urination can be observed.
In most cases anaphylactic shock begins with feeling of heat, the expressed hyperaemia, fear of death, pain behind breast and headache. The blood pressure sharply falls, and pulse becomes threadlike.
In different cases anaphylactic shock is followed by defeat of integuments (itch, hyperaemia, urticaria, Quincke’s disease), nervous system (severe headaches, nausea, spasms), respiratory organs (asthma, hypostasis of a mucous membrane) and heart.
As a rule, diagnosis statement at anaphylactic shock doesn’t cause any difficulties, especially, when on the person interrelation between the expressed reaction of an organism and contact with allergen are observed. In some cases anaphylactic shock needs to be differentiated from acute heart failure, epilepsy and myocardial infarction.
Types of a Disease
These are allocated five main options of anaphylactic shock:
- Asphyxial. It is characterized by development of pharyngeal edema, laryngo-and bronchospasm. At asphyxial anaphylactic shock symptoms of respiratory insufficiency are shown. Development of distress syndrome is in certain cases possible.
- Haemodynamic. In this case haemodynamic violations dominate. Sharp lowering of blood pressure, development of the vegetovascular changes and functional decrease in volume of the circulating blood is characteristic of this form.
- Cerebral. It is characterized by development of a convulsive syndrome, the expressed psychomotor excitement, consciousness violation. Often cerebral form of anaphylactic shock is followed by respiratory arrhythmia, vegetative frustration, and also meningeal syndrome and Benedikt syndrome.
- Thromboembolic. This form reminds symptomatology of pulmonary artery thrombembolia.
- Transabdominal. This form reminds symptomatology of pulmonary artery thrombembolia.
- Abdominal. It is characterized by development of symptoms of “false stomach” (irritation of peritoneum and acute pains in epigastric region).
Unfortunately, it is impossible to predict emergence of anaphylactic shock. It is necessary to avoid contact with allergen. At the slightest suspicion on anaphylactic shock is necessary to call the ambulance immediately and take remedies of Canadian Health and Care Mall.
Treatment of anaphylactic shock is reduced to intravenous administration of adrenaline, prednisolone and sodium chloride. In the presence of pharyngeal edema the difficulty of breath is noted that demands carrying out tracheotomy. In a case when symptoms of an anaphylaxis remain, injections of above-mentioned preparations are repeated. At introduction of preparations it is necessary to watch warm rhythm of the patient and level of arterial pressure carefully. Then to the patient glucocorticoids and antihistaminic drugs are injected.
The most dangerous complications of anaphylactic shock are the collapse (sharp lowering of arterial pressure), puffiness of throat (at which breath is at a loss), puffiness of trachea and large bronchial tubes, and also development of the expressed cardiac arrhythmia.
Patients have to avoid contact with allergen in every possible way. Patients who have already transferred anaphylactic shock have to possess always at themselves a card with information on the allergen.